Alert archive / Indiana / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 81, NWS Northern Indiana

July 4, 2007Cass County, White County, Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Jul 4, 2007, 9:51 PM EDT for Cass County, White County, Indiana. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 4, 2007, 9:51 PM EDT (01:51 UTC)
Expired
Jul 4, 2007, 10:45 PM EDT
In force
54 min
Issued by
NWS Northern Indiana
Area
Counties, with a storm outline in the text

Counties Cass County, IN, White County, IN

The radar

The Northern Indiana radar (KIWX), 97 km from the middle of the area, began a volume at 01:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 1.9 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2007-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2655 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2007-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2655 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1051 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIWX 050151
SVRIWX
INC017-181-050245-
/O.NEW.KIWX.SV.W.0081.070705T0151Z-070705T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
951 PM EDT WED JUL 4 2007

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CASS COUNTY IN NORTH CENTRAL INDIANA
  EASTERN WHITE COUNTY IN NORTHWEST INDIANA

* UNTIL 1045 PM EDT

* AT 948 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS SEVERE STORM WAS LOCATED
  NEAR SITKA...OR ABOUT 8 MILES NORTH OF MONTICELLO...AND MOVING     
  SOUTHEAST AT 35 MPH. TORRENTIAL RAIN WITH NEAR ZERO VISIBILITY IS  
  ALSO EXPECTED. 

* LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
  BURNETTSVILLE...IDAVILLE AND ROYAL CENTER...
  LAKE CICOTT AND LUCERNE...
  GEORGETOWN AND LEASES CORNER...
  DUNKIRK AND LOGANSPORT...

LAT...LON 4092 8672 4092 8698 4066 8678 4074 8677
      4069 8637 4078 8629 4091 8634 4091 8656

$$
2 follow-up statements
000 
WWUS53 KIWX 050218
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1016 PM EDT WED JUL 4 2007

INC017-181-050245-
/O.CON.KIWX.SV.W.0081.000000T0000Z-070705T0245Z/
CASS IN-WHITE IN-
1016 PM EDT WED JUL 4 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT
FOR NORTHWESTERN CASS COUNTY IN NORTH CENTRAL INDIANA...AND
EASTERN WHITE COUNTY IN NORTHWEST INDIANA...

AT 1013 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS SEVERE STORM WAS 
LOCATED FROM 4 MILES NORTHWEST OF BURNETTSVILLE...OR ABOUT 9 MILES 
NORTHEAST OF MONTICELLO...TO NEAR ROYAL CENTER...AND MOVING 
SOUTHEAST AT 25 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ROYAL
CENTER...LAKE CICOTT...LUCERNE...FLETCHER...LEASES CORNER...
GEORGETOWN...CLYMERS...DUNKIRK AND LOGANSPORT.

TORRENTIAL RAIN IS ALSO EXPECTED WITH THIS SEVERE THUNDERSTORM... 
REDUCING VISIBILITIES TO NEAR ZERO AND POSSIBLY CREATING LOCALIZED 
FLOODING IN DITCHES AND CULVERTS. 

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4092 8672 4092 8698 4066 8678 4074 8677
      4069 8637 4078 8629 4091 8634 4091 8656

$$
000 
WWUS53 KIWX 050244
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1042 PM EDT WED JUL 4 2007

INC017-181-050252-
/O.EXP.KIWX.SV.W.0081.000000T0000Z-070705T0245Z/
CASS IN-WHITE IN-
1042 PM EDT WED JUL 4 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CASS COUNTY IN
NORTH CENTRAL INDIANA...AND EASTERN WHITE COUNTY IN NORTHWEST
INDIANA EXPIRES AT 1045 PM EDT...

AT 1041 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD WEAKENED.
HOWEVER...THUNDERSTORMS WITH VERY HEAVY RAINFALL CONTINUE ACROSS THE 
EASTERN PORTION OF WHITE COUNTY AND FAR WESTERN CASS COUNTY. 1 TO 3 
INCHES OF RAIN CAN BE EXPECTED. THIS MAY CAUSE LOCALIZED FLOODING OF 
DITCHES AND CULVERTS.   

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4092 8672 4092 8698 4066 8678 4074 8677
      4069 8637 4078 8629 4091 8634 4091 8656

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 8:03 PM EDT, 1 hour 48 minutes earlier.

Area forecast discussion, Jul 4, 8:03 PM EDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
803 PM EDT WED JUL 4 2007

.AVIATION...
THE CONVECTION HAS STAYED WELL TO THE SOUTH AND WEST OF THE TAF
SITES THIS EVENING AS THE CF HAS SAGGED OFF TO THE SOUTH...FROM JUST
SOUTH OF KFWA TO NEAR KVPZ. CLEARING HAS FILTERED INTO KSBN, WHILE
SATELLITE TRENDS INDICATE THAT KFWA SHOULD HOLD ONTO SCT CU THROUGH
THE EVENING. WITH THE LACK OF ANY LLV DRYING BEHIND THIS FRONT
TONIGHT...LIGHT WINDS...AND SKC...THINK SILL SOME CONCERN FOR MVFR
CONDITIONS 7Z TO 14Z THU. LEFT PREVIOUS FORECAST AS IS IN BRINGING
FWA DOWN TO 3SM BR DURING THIS TIME. SHORTWAVE IN WNW FLOW WILL
BRING THE CHANCE FOR A FEW SHOWERS/STORMS TO NRN IN AFTER 19Z THU.
JUST INCLUDED A CB GROUP FOR NOW AS THE BEST DYNAMICS WILL STAY
NORTH AND EAST OF SBN/FWA.

&&

.SHORT TERM...
SOME WEAK ORGANIZATION TO CU FIELD BEING OBSERVED NRN IL TO WRN CWA
WITH NOSE OF 2000 J/KG SBCAPE INTO SWRN CWA AT 19 UTC AND FURTHER
DESTABILIZATION ANTICIPATED WITH SFC DPS POOLED NEAR 70 ACROSS SRN
CWA. UPSTREAM BREAKS ALONG WITH GOOD 0-2KM MOISTURE CONVERGENCE
AXIS/SLIGHTLY BACKED SFC WINDS SOUTH OF FNT POINT TO CONTINUED GOOD
CHC FOR TSRA INITIATION...AS BNDRY AND LAKE MICHIGAN PUSH BECOME
MORE EVIDENT WITH LOSS OF WIDESPREAD MVFR SC CIGS NEXT COUPLE OF
HOURS. TSRA STRONGLY TIED TO DIURNAL INSTABILITY WITH WEAK /20-25KT/
DEEP LAYER SHEAR PRESENT...WITH TREND REFLECTING IN GRIDS/ZFP
WORDING. BRIEF/ISOLD WIND GUST TO NEAR SEVERE LIMITS/SMALL HAIL
STILL POSSIBLE IN FAR SOUTH BUT REMAINS HIGHLY CONDITIONAL. RAISED
TSRA CHCS THU AFTERNOON AS STRONG EMBEDDED WAVE ACROSS SRN CANADA
FAVORABLY TIMED INTO SOUTHERN GRTLKS. STRONG DEEP LAYER SHEAR WITH
40-50KT 0-6KM ASSOCIATED WITH 60KT ML JET STREAK WITH LONG STRAIGHT
HODOS AND FAVORABLE THERMAL PROFILE/LOW WET BULB PROFILE/STEEP ML
LAPSE RATES GIVE HIGHEST POPS NORTH AND NORTHEAST WITH INCREASED
WIND GUST/HAIL POTENTIAL GIVEN ENVIRONMENT THU AFTN.

&&

.LONG TERM...
FRIDAY THROUGH WEDNESDAY

MODEL DIFFERENCES ARE STILL CERTAINLY PRESENT IN LATER PERIODS OF
THE LONG TERM FORECAST...ESPECIALLY WHEN IT COMES TO HANDLING OF
NORTHERN STREAM DYNAMICS. ECMWF SEEMS TO BE THE WEAKEST IN
CONSISTENCY...WITH ITS 180 DEGREE REVERSAL IN THE HEIGHT FIELD
EARLY NEXT WEEK FROM THE 12Z TO THE 00Z RUN. HAVE OPTED TO BLEND
FORECAST DATABASE TO A COMBINATION OF THE 00Z GEM/06Z GFS/WITH A
TREND TOWARD CLIMO AT DAY 7. THIS IS IN OVERALL AGREEMENT WITH
HPC.

NOT MUCH CHANGES MADE TO FIRST FEW PERIODS OF PREVIOUS FORECAST
AS OVERALL DATA IS IN GOOD SHAPE. SLIGHTLY DRIER AND COOLER AIR
WILL MOVE INTO THE AREA FRIDAY FOLLOWING SECONDARY COLD FRONT/MID
LEVEL IMPULSE PASSING THROUGH THE GREAT LAKES THURSDAY. HAVE
TRENDED TEMPS DOWN JUST A BIT TO REFLECT WEAK CAA. HEIGHT RISES
WILL SPREAD INTO THE REGION SAT-SUN VIA WAA INITIATED BY ADVANCING
PACIFIC NORTHWEST TROUGH. VERY WARM CONDITIONS STILL LOOK ON TRACK
FOR SUNDAY...AND POSSIBLY MONDAY DEPENDING ON CLOUD
COVER/PRECIP...WITH H85 TEMPS PROGGED IN THE LOWER 20S C. IN
RESPONSE TO MODERATE SOUTHWESTERLY FLOW WILL BE A SIGNIFICANT
INCREASE IN LOW LEVEL MOISTURE...BRINGING DEWPOINTS TO AROUND 70 F
BY MONDAY. THE COMBINATION OF DEWPOINTS AROUND 70 WITH TEMPS IN
THE LOWER 90S WILL GENERATE HEAT INDEX VALUES NEAR 100 F.

UPPER FLOW WILL BEGIN TO FLATTEN WITH CAA ON BACK SIDE OF
ADVANCING UPPER TROUGH AND ASSOCIATED SFC FRONT BY MONDAY. COLD
FRONT WILL APPROACH THE REGION AND GIVEN AMPLE LOW LEVEL MOISTURE
IN PLACE WITH FALLING HEIGHTS ALOFT...CAPE VALUES SHOULD APPROACH
2500 TO 3000 J/KG. THUNDERSTORMS STILL LOOK GOOD AND HAVE EXPANDED
CHANCES THROUGH MONDAY NIGHT WITH SLOW SOUTHWARD ADVANCEMENT OF
FRONT.

HAVE BUMPED TEMPS DOWN SOME TUESDAY THROUGH WEDNESDAY..CONTINUING
TO TREND TOWARD GFS/MEAN GFS ENSEMBLE SOLUTIONS...WHICH HAVE BEEN
VERY CONSISTENT WITH INTENSIFYING HUDSON BAY LOW...WHILE
RETROGRADING THE ENTIRE COMPLEX WEST. THIS PATTERN CHANGE WILL BE
HIGHLY CONDITIONAL ON THE INTENSITY OF NORTHERN ROCKIES RIDGING...A
LARGE SOURCE OF DISAGREEMENT AMONG THE MODELS/ENSEMBLES. NCEP
ENSEMBLE MEMBERS H85 TEMPS ARE NOT AS COOL AS THE OPERATIONAL GFS
AND ARE ALSO NOT AS AGGRESSIVE WITH HUDSON BAY LOW DEEPENING.
HOWEVER...GFS HAS PERFORMED WELL THIS SPRING/EARLY SUMMER IN CASES
WHERE SUBSTANTIAL H85 COOLING HAS OCCURRED. GIVEN THE ENSEMBLE
MEAN AO INDEX FAVORING A NOTICEABLE COOLER CYCLE MID NEXT
WEEK...COOLER AND DRIER FORECAST SEEMS REASONABLE AT THIS TIME.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM...MURPHY
LONG TERM....CHAMBERLAIN
AVIATION...STEINWEDEL
Hazardous weather outlook, Jul 4, 11:53 AM EDT, 9 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1153 AM EDT WED JUL 4 2007

INZ013-015>018-020-022>027-032>034-OHZ015-016-024-025-051600-
PULASKI-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-
WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-PAULDING-PUTNAM-
VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...WINAMAC...FRANCESVILLE...ROCHESTER...
WARSAW...WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...PAULDING...
ANTWERP...OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA
1153 AM EDT WED JUL 4 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO AND
NORTHERN INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND INTO TONIGHT. SOME OF
THE STORMS MAY BE SEVERE WITH ISOLATED DAMAGING WIND GUSTS TO 60
MPH AND SMALL HAIL. THE GREATEST RISK AREA IS ALONG AND SOUTH OF
ROUTE 30 BETWEEN 3 PM AND 8 PM.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

IN ADDITIONS TO THE CHANCE FOR STORMS...HOT AND HUMID CONDITIONS CAN
BE EXPECTED...ESPECIALLY ON SUNDAY. HEAT INDICES ARE EXPECTED TO TOP
95 DEGREES SUNDAY AFTERNOON AND EARLY SUNDAY EVENING. HEAT STRESS
AND HEAT RELATED ILLNESSES BECOME MORE FREQUENT WITH THESE HOT
TEMPERATURES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY THIS
EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ003-MIZ077-051600-
LA PORTE-BERRIEN-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN
1153 AM EDT WED JUL 4 2007 /1053 AM CDT WED JUL 4 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA
AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON
INTO THE EVENING. WIDESPREAD SEVERE STORMS ARE NOT EXPECTED.

WAVES UP TO 3 FEET ALONG THE SOUTHEAST LAKE MICHIGAN SHORELINE
TODAY WILL RESULT IN AN INCREASED RISK OF RIP CURRENTS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY. AN ISOLATED STORM
COULD BECOME SEVERE AND PRODUCE LARGE HAIL AND DAMAGING WINDS. THERE
IS ALSO A CHANCE FOR STORMS MONDAY.

IN ADDITIONS TO THE CHANCE FOR STORMS...HOT AND HUMID CONDITIONS CAN
BE EXPECTED...ESPECIALLY ON SUNDAY. HEAT INDICES ARE EXPECTED TO TOP
95 DEGREES SUNDAY AFTERNOON AND EARLY SUNDAY EVENING. HEAT STRESS
AND HEAT RELATED ILLNESSES BECOME MORE FREQUENT WITH THESE HOT
TEMPERATURES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-061-051600-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
MICHIGAN CITY IN TO ST JOSEPH MI OUT TO MID LAKE-
1153 AM EDT WED JUL 4 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON. THE STORMS MAY
CONTAIN BRIEF GALE FORCE WIND GUSTS THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY. AN ISOLATED STORM
COULD PRODUCE LARGE HAIL AND GALE FORCE OR HIGHER WIND GUSTS. THERE
IS ALSO A CHANCE FOR STORMS MONDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP

INZ004>009-012-014-MIZ078>081-OHZ001-002-004-005-051600-
ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-MARSHALL-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-
INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART...
GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER...
AUBURN...GARRETT...KNOX...NORTH JUDSON...PLYMOUTH...BREMEN...
DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS...COLDWATER...
HILLSDALE...BRYAN...MONTPELIER...WAUSEON...ARCHBOLD...DEFIANCE...
NAPOLEON
1153 AM EDT WED JUL 4 2007 /1053 AM CDT WED JUL 4 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA...
SOUTHWEST LOWER MICHIGAN AND NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE LIKELY ACROSS THE AREA THIS AFTERNOON AND INTO
THIS EVENING. WHILE WIDESPREAD SEVERE STORMS ARE NOT EXPECTED...
A FEW STRONG STORMS COULD PRODUCE ISOLATED WIND GUSTS TO 50 MPH
AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY. AN ISOLATED STORM
COULD BECOME SEVERE AND PRODUCE LARGE HAIL AND DAMAGING WINDS. THERE
IS ALSO A CHANCE FOR STORMS MONDAY.

IN ADDITIONS TO THE CHANCE FOR STORMS...HOT AND HUMID CONDITIONS CAN
BE EXPECTED...ESPECIALLY ON SUNDAY. HEAT INDICES ARE EXPECTED TO TOP
95 DEGREES SUNDAY AFTERNOON AND EARLY SUNDAY EVENING. HEAT STRESS
AND HEAT RELATED ILLNESSES BECOME MORE FREQUENT WITH THESE HOT
TEMPERATURES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

Nearby

Severe Thunderstorm Warnings in Indiana, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.